Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Hypothyroid, delayed periods, constipation pregnancy test negative. What is treatment?

Dear Doctor, I am a a 35-yr-old female, with 2 children. I have been on hypothyroid medication for the past 7-8 yrs now. I usually have a delayed periods, 50 day cycles. However, I have missed 2 periods in a row this year and I am feeling hot flashes. I have gained some weight recently and have some stress at work. I checked out for pregnancy which turned out to be negative in the home pregnancy test . I also have constipation for a few days. I even tried doing abdominal exercises to see if I would get my periods but it quite did not work. Past 2-3 days, I am also feeling giddy when I get up early mornings for the past few days. What should I be doing??
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response

You problems can be related to hypothyroid and i would prefer to check your thyroid blood test and titrate the dose of thyroid medication. Some time premature ovarian dysfunction can cause hot flashes and irregular periods. Once if your thyroid comes to be normal we can investigate for other causes.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor